Title: Symmetries of dual-quaternionic manifolds
Authors: de Wit, B ×
Van Proeyen, Antoine #
Issue Date: Dec-1990
Series Title: Physics Letters B vol:252 issue:2 pages:221-229
Abstract: Classical superstring vacua corresponding to c = 9, N = (2,2) superconformal theories lead to Kahler or quaternionic nonlinear sigma models that are characterized in terms of a holomorphic homogeneous function of second degree. The Kahler manifolds may be invariant under the generalized duality invariances known from supergravity. Here we study the symmetry structure of the corresponding quaternionic manifolds, which have a symmetry group that is considerably larger. It turns out that the symmetry structure is encoded in a single function invariant under duality transformations. We discuss a number of examples and exhibit the existence of new symmetries.
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science